# SDR C77A20130814002

- Difficulty date: August 14, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- Engine: Ge CF348E5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17065669003
- Condition: Damaged
- Location: Zone 100
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE ELONGATED ON CROSSBEAM AT FRAME 89.
